# SDR SWIA201437775

- Difficulty date: April 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 30,632 hours, 24,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 220-235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED UNDERNEATH F/O WINDSHIELD FWD OF SIDE WINDOW DUE TO BIRDSTRIKE.  DAMAGE IS LOCATED BETWEEN FS 220.00-FS235.00 AND BETWEEN THE CO-PILOT WINDSHIELD AND STR 12R. DENT WAS CAUSED BY A BIRDSTRIKE AND MEASURES APPROXIMATELY 18"L, 11"W, 0.5" D.  DENT CAUSED A DEFLECTION TO FS 220.00 FRAME ASSY, DWG 600-34013 AND A 9.5" CRACK TO THE WINDSHIELD SILL-LOWER SIDE MEMBER, DWG 600-33114.  ALL REPAIRS COMPLETED IAW AMM AND SRM, PN 601R51158-7, PN 600-34013-166, PN 601R33036-5.
